MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2021, the returned autopulse platform (b)(4) was serviced for preventive maintenance (pm).During functional testing the platform power off by itself.The root cause was due to the defective power distribution board (pdb) as a result of normal wear and tear.In addition, during further functional testing, the stiff manual rotation of the driveshaft was noted.The clutch area was cleaned, however, the issue persisted requiring the replacement of the defective encoder gearbox likely due to the normal wear and tear.The returned autopulse platform was manufactured in february 2012 and it is more than 9 years old, well beyond the expected service life of 5 years.As part of routine service during testing, the platform was examined and found no physical damages.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.A load cell characterization test was performed and confirmed both cell modules are functioning within the specification.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse platform with a serial number (b)(4).
 
Event or Problem Description
During preventive maintenance on (b)(6) 2021, the autopulse platform (b)(4) powered off during the functional testing.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key12486205
Report Number3010617000-2021-00838
Device Sequence Number4030304
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1